# SDR CA090117001

- Difficulty date: January 15, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 119066
- Condition: Failed
- Component: Aux Fuel Pump, Weldon, C8187B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX FUEL PUMP FAILURE WITHIN 5.5 HOURS AFTER UNIT INSTALLED.  THIS PUMP WAS ORIGINALLY REPAIRED FOR LOW PRESSURE OUTPUT AND HAS AGAIN FAILED TO PRODUCE PRESSURE.  POSSIBLE QUALITY CONTROL ISSUE FROM OVERHAUL/REPAIR SHOP.
